Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Formal groups over discrete rings


Authors: Robert A. Morris and Bodo Pareigis
Journal: Bull. Amer. Math. Soc. 79 (1973), 449-453
MSC (1970): Primary 14L05
DOI: https://doi.org/10.1090/S0002-9904-1973-13210-0
MathSciNet review: 0321937
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Cartier, Groupes algébriques et groupes formels, Colloq. Théorie Groupes Algébriques (Bruxelles, 1962), Librairie Universitaire, Louvain; Gauthier-Villars, Paris, 1962, pp. 87-111. MR 26 #6172. MR 148665
  • 2. P. Cartier, Groupes formels associés aux anneaux de Witt généralisés, C. R. Acad. Sci. Paris Sér. A-B 265 (1967), A49-A52. MR 36 # 1448. MR 218361
  • 3. P. Cartier, Modules associé à un groupe formel commutatif. Courbes typiques, C. R. Acad. Sci. Paris Sér. A-B 265 (1967), A129-A132. MR 36 #1449. MR 218362
  • 4. M. Demazure and P. Gabriel, Groupes algébriques. Tome 1, North-Holland, Amsterdam, 1970. MR 302656
  • 5. P. Gabriel, Étude infinitésimale des schemas en groupes. Groupes formels, Exposé VIIB, Schémas en Groupes 1 (SGA 3) 1962/64, Lecture Notes in Math., vol. 151, Springer-Verlag, Berlin, 1970. MR 213357
  • 6. R. Heyneman and M. E. Sweedler, Affine Hopf algebras. II, J. Algebra 16 (1970), 271-297. MR 42 #342. MR 265433
  • 7. M. E. Sweedler, Hopf algebras, Math. Lecture Notes Series, Benjamin, New York, 1969. MR 40 #5705. MR 252485

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14L05

Retrieve articles in all journals with MSC (1970): 14L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13210-0

American Mathematical Society